# SDR GTIA2016060601482

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 42,821 hours, 17,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTON, FOUND CORROSION LT WING, BOTTOM SKIN PANEL NR 1 BETWEEN RIBS 7-8 FWD OF SPAR.  AREAS 1 =110 MML X 70MMW  X 8.87 WWD,  AREAS 2 = 60 MML X 65 MML X 8.87 MMD.
